Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Maximum of partial sums
and an invariance principle
for a class of weak dependent random variables

Author: Magda Peligrad
Journal: Proc. Amer. Math. Soc. 126 (1998), 1181-1189
MSC (1991): Primary 60F15, 60E15, 60G10
MathSciNet review: 1425136
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to investigate the properties of the maximum of partial sums for a class of weakly dependent random variables which includes the instantaneous filters of a Gaussian sequence having a positive continuous spectral density. The results are used to obtain an invariance principle and the convergence of the moments in the central limit theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60F15, 60E15, 60G10

Retrieve articles in all journals with MSC (1991): 60F15, 60E15, 60G10

Additional Information

Magda Peligrad
Affiliation: Department of Mathematical Sciences, University of Cincinnati, P.O. Box 210025, Cincinnati, Ohio 45221-0025

Keywords: Maximal inequalities, functional central limit theorem, weak dependent random variables
Received by editor(s): June 3, 1996
Received by editor(s) in revised form: October 7, 1996
Additional Notes: The author was supported in part by an NSF grant and cost sharing at the University of Cincinnati and a Tuft travel grant
Communicated by: Stanley Sawyer
Article copyright: © Copyright 1998 American Mathematical Society